# SDR VNAA0608017

- Difficulty date: August 13, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 5,714 hours, 5,418 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED FAN VIBRATION ON THE NR 1 ENGINE ROSE TO 1.8 WITH CLIMB POWER, REDUCED POWER TO N1 TO 79 PERCENT IN CLIMBOUT.  VIBRATION AT 1.7-ITT 658-N2 82.7-FF 1520-98 OIL TEMP-OIL PRESSURE 61.  ALL OTHER INDICATIONS NORMAL.  MAINTENANCE PERFORMED ENGINE RUNS AT HIGH POWER SETTINGS AND COULD NOT DUPLICATE.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
